# SDR ASAA2016051216762

- Difficulty date: May 12, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,236 hours, 6,245 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHILE IN TURN AT ABOUT 2000', RECEIVED A MASTER CAUTION LIGHT AND OVERHEAD LIGHT.  HAD BOTH LT FWD AND LT AFT OVERWING EXIT LIGHTS ON.  PRESSURIZATION NORMAL, PAX AT AFT OVERWING REPORTED CLICKING SOUND COMING FROM DOOR.  ACFT GROUNDED. DIVERSION TIME: 41 MINUTES, PERFORMED INITIAL EVALUATION NUMEROUS TIMES TO CHECK FOR PSEU FAULTS AND OPERATE OVERWING EXIT DOOR FLIGHT LOCKS.  NO FAULTS FOUND. CYCLED THROTTLE DURING TEST TO OPERATE FLIGHT LOCKS MORE THAN 20 TIMES.  ALL OVERWING EXIT FLIGHT LOCKS OPERATE NORMALLY, REF FIM 52-20, TASK 801.  THIS CLEARS MEL 52-15.
